MathSciNet Relay Station
MathSciNet bibliographic data
MR1260176 40C05 (40A99 40D25)
Miller, Harry I. A measure theoretical subsequence characterization of statistical convergence. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1811–1819.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement